BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Author(s) | Item Type
    Jump to: F | K
    Number of items: 2.


    Fenner, Trevor and Loizou, G. (1974) Some new bounds on the condition numbers of optimally scaled matrices. Journal of the ACM 21 (3), pp. 514-524. ISSN 0004-5411.


    King, P.J.H. and Johnson, R.G. (1974) Comments on the algorithms of Verhelst for the conversion of limited-entry decision tables to flowcharts. Communications of the ACM 17 (1), pp. 43-45. ISSN 0001-0782.

    This list was generated on Mon Dec 4 02:19:33 2023 GMT.